Differential and Integral Equations

Symmetry results for reaction-diffusion equations

Hans G. Kaper, Man Kam Kwong, and Yi Li

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 6, Number 5 (1993), 1045-1056.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370021911

Mathematical Reviews number (MathSciNet)
MR1230480

Zentralblatt MATH identifier
0799.35083

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35R35: Free boundary problems

Citation

Kaper, Hans G.; Kwong, Man Kam; Li, Yi. Symmetry results for reaction-diffusion equations. Differential Integral Equations 6 (1993), no. 5, 1045--1056. https://projecteuclid.org/euclid.die/1370021911


Export citation